A Vacuum Problem for the One-Dimensional Compressible Navier–Stokes Equations with Density-Dependent Viscosity
Source: Journal of Differential Equations, Volume 184, Number 1, September 2002 , pp. 163-184(22)
Publisher: Academic Press
Abstract:This paper is concerned with the free boundary problem for the one-dimensional compressible Navier–Stokes equations with density-dependent viscosity. A local (in time) existence result is established when the initial density is of compact support and connects to the vacuum continuously. © 2002 Elsevier Science (USA).
Document Type: Research Article
Affiliations: 1: Department of Mathematics, City University of Hong Kong, Tat Chee Avenue, Kowloon, Hong Kong 2: Young Scientist Laboratory of Mathematical Physics, The Chinese Academy of Sciences, Wuhan, 430071, People's Republic of China
Publication date: September 1, 2002